# SDR FDEA2019101062540

- Difficulty date: August 16, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: ACA3850
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ACM EXHAUST OUTLET DOOR CUTOUT, PREVIOUS DOUBLER REPAIR, IS CRACKED AT LOWER FWD CORNER AREA.  REMOVED AND REPLACED THE REPAIR DOUBLER IAW DWG ACA3850 AND  SRM 51-31-01.
